# SDR AALA202306233303

- Difficulty date: June 22, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N117AN
- Make and model: Airbus A321-231
- Aircraft serial: 6094
- Aircraft time: 30,796 hours, 6,353 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Trim Panel
- Part number: UNKNOWN
- Condition: Loose
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WS NOT GROUNDED: LAVATORY H DOOR DIFFICULT TO CLOSE/OPEN. MAINTENANCE FOUND THE DOOR TRACK TRIM  UPPER CHANNEL LOOSE AND RE-SECURED IT. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
